Results 1 to 5 of 5
  1. #1
    papa-g's Avatar
    papa-g is offline Member
    Join Date
    Nov 2010
    Location
    On top of the world
    Posts
    597

    Cloudy stuff on the bottom

    I wanted to post these pics over here so more people could see this stuff. It's test E 300. And it has some cloudy clumpy stuff on the bottom. There is also some stuff clinging to the sides. I tried heating as if it crashed but I got nothing. What do you guys think about it.


    I'm not gonna use it I just wanted more people on this board to see it.
    Attached Thumbnails Attached Thumbnails Cloudy stuff on the bottom-image-3026075194.jpg   Cloudy stuff on the bottom-image-207321751.jpg   Cloudy stuff on the bottom-image-2963966634.jpg  

  2. #2
    Sheven is offline Banned
    Join Date
    Jul 2009
    Location
    losing the plot,remember?
    Posts
    916
    dont worry. some water most likely from the raw material.

  3. #3
    papa-g's Avatar
    papa-g is offline Member
    Join Date
    Nov 2010
    Location
    On top of the world
    Posts
    597
    Quote Originally Posted by Sheven
    dont worry. some water most likely from the raw material.
    Really u think. I've had several people tell to toss it.

  4. #4
    Sheven is offline Banned
    Join Date
    Jul 2009
    Location
    losing the plot,remember?
    Posts
    916
    then toss it why you keep asking here?

    clouds floating and most often laying on the bottom of the vial is a sign that the water content separated from the oil. water can be found often in your gear and if is above some amount it will cloud up. nothing new nothing dangerous, even in pharma grade it happens. that's why most manufacturers of multidose (even sandoz, upjohn) write on the vials to shake them prior usage.

  5. #5
    papa-g's Avatar
    papa-g is offline Member
    Join Date
    Nov 2010
    Location
    On top of the world
    Posts
    597
    Quote Originally Posted by Sheven
    then toss it why you keep asking here?

    clouds floating and most often laying on the bottom of the vial is a sign that the water content separated from the oil. water can be found often in your gear and if is above some amount it will cloud up. nothing new nothing dangerous, even in pharma grade it happens. that's why most manufacturers of multidose (even sandoz, upjohn) write on the vials to shake them prior usage.
    I'm not really asking, I was more just trying to find out what it is. I've never seen it before and thought others might wanna see what it looked like incase it happened to them. Sorry for trying to informative to other members.

    But on the other I am glad you took the time to put in your 2 on the matter cuz like I said. I've never seen it before and wonder wtf it is floating around in there.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •